# SDR DALA2024122712027

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 64,268 hours, 33,661 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3120 WHEN APU BLEED AND PACKS ON WE SMELLED A VERY STRONG DIRTY SOCKS SMELL. CORRECTIVE ACTION: R/R APU ON W/C 4900-9002. (6966226)
